MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24681
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 70% stenosed target lesion was located in a moderately tortuous and moderately calcified fistula.A 7.0 x60, 75cm charger balloon catheter was advanced for dilatation.Burst atmospheric pressure was 18.However, during the third inflation at 14 atmospheres, the balloon bursts.The device was removed intact and the procedure was completed with another balloon catheter.There were no patient complications reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 70% stenosed target lesion was located in a moderately tortuous and moderately calcified fistula.A 7.0 x60, 75cm charger balloon catheter was advanced for dilatation.Burst atmospheric pressure was 18.However, during the third inflation at 14 atmospheres, the balloon bursts.The device was removed intact and the procedure was completed with another balloon catheter.There were no patient complications reported.It was further reported that the target lesion was located in a mildly tortuous and moderately calcified vein anastomoses.As per technician, there were nothing noted on the balloon, and it was intact when removed.

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16321681
Report Number2124215-2023-05301
Device Sequence Number18288464
Product Code FGE
UDI-Device Identifier08714729804543
UDI-Public08714729804543
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2025
Device Model Number24681
Device Catalogue Number24681
Device Lot Number0029880970
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown